# SDR ZZDA2009216

- Difficulty date: September 6, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2661
- Condition: Unserviceable
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR SLIDE PACK PRESSURE GAUGE IN RED.  REMOVED AND REPLACED FORWARD SLIDE PACK REF AMM 25-61.
